MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203250-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Thrombosis/Thrombus (4440); Unspecified Tissue Injury (4559)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.The reported patient effects of ischemia, pain and thrombosis are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.The additional device referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2025, the 2.5x38 mm esprit btk was implanted in the left tibioperoneal trunk and the 2.5x38 mm esprit btk was implanted in the left posterior tibial artery.On (b)(6) 2026, the patient had dry gangrene of the 4th digit on the left foot.The patient was re-admitted to the hospital where a heparin drip was administered.The patient underwent an angiogram for pain/ischemic symptoms.There was occlusion in both esprit btks.Revascularization was performed on (b)(6) 2026 with balloon angioplasty, laser atherectomy, and thrombolysis.On (b)(6) 2026, thrombolysis was again performed.On (b)(6) 2026, balloon angioplasty and stenting were performed.Multiple attempts were required to restore perfusion to the extremity after initial attempts were unsuccessful.Below the knee amputation of the target limb was performed on (b)(6) 2026.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effects of ischemia, pain and thrombosis are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use (ifu) as known patient effects of stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.Correction: h11 - additional mfr narrative: update to patient effects ifu statement.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24698144
Report Number2024168-2026-01237
Device Sequence Number10176404
Product Code NXW
UDI-Device Identifier08717648357251
UDI-Public(01)08717648357251(11)240819(17)250818(10)4081961
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Model Number1203250-38
Device Catalogue Number1203250-38
Device Lot Number4081961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale
Patient Weight116 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American